# SDR AALA202501198258

- Difficulty date: January 18, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 25,208 hours, 9,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Corroded
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE R1 DOOR SLIDE, MAINTENANCE FOUND CORROSION ON THE PARACHUTE PIN OF THE REPLACEMENT SLIDE RECIEVED FROM STORES AND REPLACED THE PIN PER TASK CARD 26L00025011.
